MathSciNet Relay Station
MathSciNet bibliographic data
MR1174913 65N30 (65N38 65R20)
Penzel, F. Error estimates for a discretized Galerkin method for a boundary integral equation in two dimensions. Numer. Methods Partial Differential Equations 8 (1992), no. 5, 405–421.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement